# SDR MALA030232

- Difficulty date: April 8, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 7063250
- Condition: Damaged
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 2 PACK VALVE INDICATES OPEN WHEN SELECTED CLOSED.  VALVE CURRENTLY ON MEL.  ALSO RECIRC CAN BE SELECTED TO RECIRC WITH ONLY 1 PACK RUNNING.  A LOUD POPPING SOUND FROM REAR OF A/C.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED PERI-SEALS ON NR 2 PACK VALVE (P/N 706-3-250).  OPS CHECK AND LEAK CHECK GOOD.
